Author(s): Chung C, Stuart D, Keyes M, Chung C, Stuart D, Keyes M
Abstract Share this page
Abstract Although concerns of radiation sensitization have been raised with concurrent trastuzumab (Herceptin) administration, there has been no published case of radiation recall reaction associated with trastuzumab. This case describes a clinical presentation consistent with a radiation recall reaction following administration of adjuvant trastuzumab after neoadjuvant FEC-D chemotherapy and locoregional radiotherapy for HER2-positive, locally advanced breast cancer in a premenopausal woman. Although the mechanism and etiology of radiation recall dermatitis remain unclear, this case raises further hypotheses regarding a possible drug dose-dependence and possible predisposing risk factor for the development of radiation recall reactions.
This article was published in Case Rep Med
and referenced in Journal of Cancer Science & Therapy